| Catalog Number |
2C8612 |
| Medical Device Problem Codes |
Break (1069); Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three (3) clearlink system extension sets were ¿breaking and blowing out¿.This was identified during unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Device manufacturer address 1: (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information was added to h4, h6 and h10.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.